MathSciNet Relay Station
MathSciNet bibliographic data
MR701259 (85a:30073) 30F40 (20H10)
Maskit, Bernard Parabolic elements in Kleinian groups. Ann. of Math. (2) 117 (1983), no. 3, 659–668.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement